Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 116, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 12, 2007, 2:11 PM CDT for 13 counties in Florida. It took effect at Oct 13, 2007, 1:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 2:11 PM CDT (19:11 UTC)
- In effect from
- Oct 13, 2007, 1:00 PM CDT
- Expired
- Oct 13, 2007, 5:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 121911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EDT FRI OCT 12 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/6 PM CDT THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AREAS DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT/6 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT... COMBINED WITH SUSTAINED SURFACE WINDS OF 10 MPH...AND A KBDI GREATER THAN 500... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE COAST...EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO SHIFT EAST TONIGHT AND TOMORROW. THIS WILL BRING THE WINDS AROUND TO A MORE EASTERLY DIRECTION AND WILL ADVECT SOME LOW-LEVEL MOISTURE INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF THE FLORIDA ZONES TOMORROW. FLZ007-009>019-026-027-122300- /O.UPG.KTAE.FW.A.0091.071013T1800Z-071013T2200Z/ /O.NEW.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/ /O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 311 PM EDT FRI OCT 12 2007 /211 PM CDT FRI OCT 12 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-122300- /O.EXA.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 211 PM CDT FRI OCT 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ028-029-034-122300- /O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/ TAYLOR-LAFAYETTE-DIXIE- 311 PM EDT FRI OCT 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KTAE 122309 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 709 PM EDT FRI OCT 12 2007 ...THE RED FLAG WARNINGS FOR TODAY HAVE EXPIRED... ...A RED FLAG WARNING REMAIN IN EFFECT FOR SATURDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE COAST... EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES...DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO SHIFT EAST TONIGHT AND TOMORROW. THIS WILL SWING THE WINDS AROUND TO A MORE EASTERLY DIRECTION WHICH WILL BRING SOME LOW-LEVEL MOISTURE INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF THE FLORIDA ZONES TOMORROW. FLZ007-009>019-026-027-131130- /O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/ /O.CON.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-FLZ028-029-034-130015- /O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-TAYLOR-LAFAYETTE-DIXIE- 709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 18-WOOL
000 WWUS82 KTAE 130856 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 456 AM EDT SAT OCT 13 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR MUCH OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE COAST...WITH THE EXCEPTION OF TAYLOR... LAFAYETTE...AND DIXIE COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE OHIO AND TENNESSEE VALLEYS WILL CONTINUE TO SHIFT EAST THROUGH SUNDAY. WINDS FLOWING AROUND THIS HIGH WILL BECOME MORE EASTERLY WITH TIME BRINGING A SLOW INCREASE OF LOW LEVEL MOISTURE BACK TO THE FORECAST AREA. HOWEVER...ENOUGH DRY AIR WILL REMAIN IN PLACE THROUGH THIS AFTERNOON TO RESULT IN RED FLAG CONDITIONS ACROSS PORTIONS OF NORTH FLORIDA AWAY FROM THE COASTLINE. RELATIVE HUMIDITY MAY APPROACH CRITICAL LEVELS BRIEFLY ACROSS PORTIONS OF NORTH FLORIDA ON SUNDAY AFTERNOON...HOWEVER CRITICAL DURATIONS ARE NOT ANTICIPATED AT THIS TIME. FLZ007-009>019-026-027-132200- /O.CON.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 456 AM EDT SAT OCT 13 2007 /356 AM CDT SAT OCT 13 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK/MROCZKA
000 WWUS82 KTAE 131833 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 233 PM EDT SAT OCT 13 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EAST INTO NEW ENGLAND ON SUNDAY. WINDS FLOWING AROUND THIS HIGH WILL BECOME NORTHEAST...AND THEN EAST ON SUNDAY...BRINGING AN INCREASE IN LOW-LEVEL MOISTURE AND HIGHER RELATIVE HUMIDITIES TO THE FORECAST AREA. STILL..SUFFICIENT DRY AIR WILL PERSIST THIS AFTERNOON TO GENERATE RED FLAG CONDITIONS ACROSS THE EASTERN FLORIDA PANHANDLE THIS AFTERNOON. RELATIVE HUMIDITIES SHOULD RISE TO JUST ABOVE CRITICAL LEVELS ON SUNDAY AND CONTINUE TO INCREASE THROUGH THE WORK WEEK. FLZ012-014-015-017>019-027-131945- /O.CAN.KTAE.FW.W.0116.000000T0000Z-071013T2200Z/ BAY-GULF-FRANKLIN-LEON-JEFFERSON-MADISON-WAKULLA- 233 PM EDT SAT OCT 13 2007 /133 PM CDT SAT OCT 13 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 30 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON. $$ FLZ007-009>011-013-016-026-132200- /O.CON.KTAE.FW.W.0116.000000T0000Z-071013T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LIBERTY- 233 PM EDT SAT OCT 13 2007 /133 PM CDT SAT OCT 13 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 12, 1:21 PM CDT, 50 minutes earlier.
Area forecast discussion, Oct 12, 1:21 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT FRI OCT 12 2007
.SHORT TERM...BRIGHT SUNNY DAY UNFOLDING ONCE AGAIN AS HIGH
PRESSURE BUILDS SOUTH INTO THE OHIO VALLEY. LIGHT WINDS EXPECTED
AGAIN TONIGHT OVER LAND WITH TEMPS DROPPING INTO THE UPPER 40S
ONCE AGAIN. TEMPS WILL BEGIN TO MODERATE BY SUNDAY AND MONDAY AS
RIDGE BEGINS TO BUILD ALOFT AND SFC HIGH SLIDES EAST. FORECAST TO
REMAIN DRY THROUGH MONDAY.
.LONG TERM...DRY PATTERN CONTINUES THROUGH TUESDAY BEFORE DEEPER
MOISTURE BEGINS TO RETURN. 12Z GUIDANCE INDICATING A POSSIBLE
TROPICAL SURGE OF MOISTURE BY WEDNESDAY AND THURSDAY WHICH WOULD
INCREASE POPS ACROSS THE AREA. THIS SOLUTION MUCH WETTER THAN
PREVIOUS DAYS SO WILL HOLD OFF ON CHANGES TO EXTENDED AND WAIT FOR
BETTER MODEL CONSENSUS.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE
MAJORITY OF THE PERIOD. THE MODELS BEGIN TO SHOW A SLIGHT INCREASE
IN LOW-LEVEL MOISTURE TOMORROW MORNING. WILL DROP KVLD VSBY DOWN
INTO THE MVFR CATEGORY AROUND DAYBREAK.
&&
.MARINE...WINDS AND SEAS ARE ON THE DECLINE NOW THAT THE MID AND
UPPER TROUGH AXIS HAS MOVED EAST OF THE WATERS. THIS TREND SHOULD
CONTINUE THROUGH SATURDAY WITH WINDS REMAINING BELOW 15 KNOTS. MAY
SEE ANOTHER SURGE IN WINDS SATURDAY NIGHT INTO SUNDAY MORNING
WHICH MAY LEAD TO EXERCISE CAUTION CRITERIA.
&&
.FIRE WEATHER...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO
SHIFT EAST TONIGHT AND TOMORROW. THIS WILL BRING THE WINDS AROUND TO
A MORE EASTERLY DIRECTION AND WILL ADVECT SOME LOW-LEVEL MOISTURE
INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE
TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF
THE FLORIDA ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 49 82 58 86 59 / 0 0 0 0 0
PANAMA CITY 58 83 62 85 66 / 0 0 0 0 0
DOTHAN 48 82 53 86 58 / 0 0 0 0 0
ALBANY 48 82 52 86 57 / 0 0 0 0 0
VALDOSTA 51 83 57 85 59 / 0 0 0 0 0
CROSS CITY 55 85 61 86 59 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...
WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/GIBBSHazardous weather outlook, Oct 12, 3:32 AM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 AM EDT FRI OCT 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 432 AM EDT FRI OCT 12 2007 /332 AM CDT FRI OCT 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... DRY LOW LEVEL AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE UPPER 70S TO LOWER 80S TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. RED FLAG WARNINGS ARE IN EFFECT FOR THESE AREAS DURING THE AFTERNOON AND EARLY EVENING HOURS. RELATIVE HUMIDITY VALUES ARE ALSO EXPECTED TO DROP BELOW CRITICAL LEVELS FOR A COUPLE HOURS THIS AFTERNOON ACROSS SOUTHEAST ALABAMA...HOWEVER LOW LEVEL WINDS ARE ANTICIPATED TO REMAIN LIGHT. CAUTIONARY LEVEL WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THIS MORNING BEFORE DECREASING EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND SATURDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT ACROSS THIS AREA WITH THE EXCEPTION OF DIXIE...LAFAYETTE AND TAYLOR COUNTIES. WINDS AND SEAS ACROSS THE COASTAL WATERS MAY ONCE AGAIN REACH CAUTIONARY LEVELS OUT OF THE EAST SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:50 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.